# SDR UIEA2021061701378

- Difficulty date: June 17, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 91,202 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 7278100
- Part serial: 07A9
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT ACCEPT POWER( REMOVED AND REPLACED APU GENERATOR IAW AMM 24-21-01, OPS CHECKS NORMAL @ THIS TIME IAW AMM 24-21-00.  /  LP 1305924, ITEM M8: REMOVED AND REPLACED APU GCU IAW 24-22-02. PERFORMED OPS CHECKS IAW AMM 24-22-02, OPS CHECKS NORM @ THIS TIME. S/N OFF: 2716, P/N OFF: 734284E. )
